# SDR AALA202208089596

- Difficulty date: August 2, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 66,363 hours, 30,155 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Hinge Fitting
- Part number: D5598141300400
- Condition: Corroded
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT ELEVATOR NUMBER 4 HINGE FITTING HAS CORROSION. REMOVED AND REPLACED RIGHT ELEVATOR NUMBER 4 HINGE FITTING PER A319 AMM 55-16-42.
